# SDR FDEA201709022449

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) PIVOT OUTBOARD LUG HOLE BORE FOUND CORRODED.  BORE REWORKED AND FOUND OUT OF LIMITS CMM 57-52-03.   AN OVERSIZED BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-135691F, PART 5, STEP  2 & 3.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
